# SDR DALA2019071704313

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1174653) DURING INSPECTION FOUND CORROSION STRINGER 22L BTW BS 907 TO BS 927 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON STRINGER 22L BTW 907 TO BS 927 AT AFT CARGO COMPARTMENT AS PER SRM 53-00-03, REPAIR I.
